About me

My name is Mingyi Zhang (张鸣一). I am a Ph.D. candidate in Mathematics at Northwestern University, under the supervision of Professor Mihnea Popa. I am expected to graduate in June 2021.

Publication List:

  1. Hodge filtration and Hodge ideals for Q-divisors with weighted homogeneous isolated singularities, to appear in Asian Journal of Mathematics.
  2. On classification of toric surface codes of dimension seven (Joint with Naveed Hussain, Xue Luo, Stephen S.-T. Yau, and Huaiqing Zuo), Communications in Analysis and Geometry, Vol.28, no.4, 2020.
  3. On classification of toric surface codes of low dimension (Joint with Xue Luo, Stephen S.-T. Yau, and Huaiqing Zuo),
    Finite Fields and Their Applications, Vol.33, 90-102. 2015.
  4. Topological classification of simplest Gorenstein non-complete intersection singularities of dimension 2 (Joint with Stephen S.-T. Yau, and Huaiqing Zuo),
    Asian Journal of Mathematics, Vol.19, no.4, 651-792, 2015.

Preprint:

Multiplier ideals of analytically irreducible plane curves, available at arXiv:1907.06281v2 (2019).